# SDR SWAA960002

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 65445038
- Condition: Leaking
- Location: Elev
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOTED A-SYSTEM FLUID LOSS EN ROUTE.  AIRCRAFT DIVERTED TO PHX AND MADE AN UNEVENTFUL LANDING.  INSPECTED TAIL AREA AND PERFORMED LEAK CHECK.  REPLACED ELEVATOR FEEL ACTUATOR PER PER BOEING M/M.  TEST FLOWN WITH NO DEFECTS NOTED.
